# SDR TRAX200800610

- Difficulty date: May 8, 2008
- Submitted: July 30, 2008
- Operation: Air carrier
- Aircraft: N874AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7551
- Aircraft time: 16,846 hours, 13,747 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Loop
- Condition: Malfunctioned
- Location: Nacelle
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT RECEIVED A 14TH STAGE BLEED DUCT MSG FOLLOWING THE QRH THE MSG WENT AWAY THEN CAME BACK ABOUT 30SEC LATER.  RETARDED THE LEFT ENGINE LANDING SINGLE ENGINE CONFIGURATION.  LANDING WEIGHT WAS APPROX 48,500 LBS.  ALSO NOTED HYD 1 PRESSURE READOUT WAS 0 PSI.  EN ROUTE TO ATL A/C DIVERTED TO MCO DUE TO MTC, EMERGENCY DECLARED.  REMOVED AND REPLACED LT 14TH STAGE PYLON LOOP IAW CRJ 200AMM 36-21-04.  OPS AND LEAK CHECK GOOD.  SEE AFDL 378520 ITEM 1 FOR OVERWEIGHT LANDING.  SEE AFDL 378519 ITEM 3 FOR CORRECTIVE ACTION FOR HYD SYSTEM 1.  (B)
